My pancytopenia has been in a steady downward spiral, with HGB 7.5, WBC 2.7, Platelets 39, and ANC .8 as of yesterday. Today I received a shot of procrit to try to help stimulate my reds. Eagerly (not so much) awaiting side effects from that little lovely. Anyone here have any issues with procrit or similar?
Question: With my hemoglobin dropping every week, is the best course of action the procrit, or a transfusion? I'm still fairly active - while I haven't been able to exercise very much, I am still working full time, doing housework, and thought that I was feeling better until I tried taking the stairs today. (Its a good thing it was only 3 flights.) From what I've read, the red blood cell stimulating shots take a few weeks to kick in, and my hgb has been dropping . 2 - .5 weekly. Has anyone had both at the same time, or in the same week, or is it usually one or the other? Should I be restricting my activities more, or am I ok to carry on as usual; albeit at a much slower pace?